Firmoo > Answers > Vision Problems >  question
Adriane

Can oxycodone cause vision problems?

It is said that oxycodone is very easy to cause a person to get some vision problems, is that true? Cuz I am having this.
06/17/2013
Related Topics : vision problems

Answers (2)

  • walkerstalker2

    It is difficult to tell whether oxycodone is very easy to cause a person to get some vision problems or not. People are react to oxycodone differently. If you have allergic reaction while taking oxycodone, you may some some vision problems such as blurred vision, changes in vision. Besides, some people may also experience puffy and swelling eyelids, yellow eyes or sunken eyes etc. If you suffered from theses symptoms because of allergic reaction to oxycodone, consult an eye doctor immediately.
    06/18/2013
  • charlene1o2

    Yeah,it can.But don't worry too much. You should know that a lot of medication will cause kind of side effects so it may be really very normal that you get some vision problems because of that. However, if it is becoming serious, then I would suggest you to go to see an eye doctor as soon as possible. I know a little about this medicine. It is kind of easy to cause people to get blurry eyes, dry eyes and some other common symptoms. However, it is always good if you take some home remedies to relieve your situation.
    06/18/2013
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK